Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 124, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 9, 2015, 1:35 PM CDT for Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2015, 1:35 PM CDT (18:35 UTC)
- Expired
- May 9, 2015, 2:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 27 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
501
WUUS54 KTSA 091835
SVRTSA
OKC061-077-079-091915-
/O.NEW.KTSA.SV.W.0124.150509T1835Z-150509T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
135 PM CDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
EXTREME NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 215 PM CDT
* AT 133 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MCCURTAIN TO 8 MILES SOUTHEAST OF MCCURTAIN TO
FANSHAWE...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...SUMMERFIELD...MILTON...
BOKOSHE...LAKE WISTER STATE PARK...SHADY POINT...WISTER...PANAMA...
COWLINGTON...POTEAU...HOWE...CAMERON...SPIRO...HEAVENER RUNESTONE
STATE PARK...SCULLYVILLE...ROCK ISLAND...JENSON...ARKOMA...BRADEN
AND POCOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3492 9444 3485 9497 3503 9496 3520 9506
3530 9468 3529 9466 3529 9463 3533 9457
3530 9454 3530 9449 3534 9450 3536 9448
3537 9443
TIME...MOT...LOC 1835Z 253DEG 30KT 3517 9495 3507 9484
3491 9492
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
888
WWUS54 KTSA 091850
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 PM CDT SAT MAY 9 2015
OKC061-077-091859-
/O.CAN.KTSA.SV.W.0124.000000T0000Z-150509T1915Z/
HASKELL OK-LATIMER OK-
150 PM CDT SAT MAY 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN LATIMER
AND SOUTHEASTERN HASKELL COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3500 9444 3494 9487 3519 9493 3521 9492
3520 9481 3533 9457 3530 9454 3530 9449
3532 9448 3534 9450 3536 9448 3537 9444
TIME...MOT...LOC 1849Z 247DEG 34KT 3523 9481 3512 9470
3497 9478
$$
OKC079-091915-
/O.CON.KTSA.SV.W.0124.000000T0000Z-150509T1915Z/
LE FLORE OK-
150 PM CDT SAT MAY 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LE
FLORE COUNTY UNTIL 215 PM CDT...
AT 148 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BOKOSHE TO PANAMA TO LAKE WISTER STATE PARK...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WISTER...SHADY POINT...
PANAMA...POTEAU...SPIRO...SCULLYVILLE...CAMERON...ROCK ISLAND...
POCOLA...BRADEN...ARKOMA AND JENSON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3500 9444 3494 9487 3519 9493 3521 9492
3520 9481 3533 9457 3530 9454 3530 9449
3532 9448 3534 9450 3536 9448 3537 9444
TIME...MOT...LOC 1849Z 247DEG 34KT 3523 9481 3512 9470
3497 9478
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:09 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 9, 12:09 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1209 PM CDT SAT MAY 9 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
SEVERAL ROUNDS OF TSRA LIKELY TO AFFECT THE TERMINALS OVER THE
NEXT 24 HOUR PERIOD...WITH MLC/FSM SEEING TSRA IMPACTS FROM THE
OUTSET. ADDITIONAL TSRA WILL CONTINUE SPREADING TO THE EAST AND
NORTHEAST FROM PARTS OF WESTERN OKLAHOMA AND WEST
TEXAS...AFFECTING ALL TERMINALS FROM LATE AFTERNOON TO EARLY
EVENING. IFR VSBYS POSSIBLE IN THE HEAVIEST RAIN. THERE SHOULD BE
A BRIEF LULL FROM MID TO LATE EVENING TO JUST AFTER
MIDNIGHT...BEFORE ADDITIONAL STORMS BEGIN TO MOVE IN FROM
CENTRAL/NORTHERN TEXAS. THESE SHOULD AFFECT AVIATION INTERESTS
THROUGH MUCH OF TOMORROW MORNING...WITH ADDITIONAL IMPACTS ALSO
AFTER THE VALID TAF PERIOD.
&&
.PREV DISCUSSION... /ISSUED 1031 AM CDT SAT MAY 9 2015/
..UPDATE...
DISCUSSION...
STILL A FAIRLY MESSY FORECAST TODAY...WITH ONGOING SHOWERS AND
THUNDERSTORMS TO THE WEST AND SOUTH...AND PERSISTENT LOW CLOUDS
ALL HAVING A POTENTIAL EFFECT ON INSTABILITY AND ASSOCIATED SEVERE
STORM CHANCES LATER THIS AFTERNOON AND EVENING.
IN THE NEAR TERM...ONGOING CLUSTER OF STRONG TO SEVERE STORMS
NORTH OF DALLAS/FORT WORTH WILL CONTINUE TO PUSH TO THE NORTHEAST
TOWARD SOUTHEAST OKLAHOMA LATE THIS MORNING AND INTO THE EARLY
AFTERNOON. HIGHEST INSTABILITY IN THE FORECAST AREA IS LOCATED IN
FAR SOUTHEAST OKLAHOMA IN A REGION OF LOCALLY HIGHER DEW
POINTS...AS WELL AS THE BEST DEEP LAYER SHEAR...WHICH WOULD
SUPPORT THE POTENTIAL FOR A SEVERE HAIL/WIND THREAT BY EARLY
AFTERNOON.
THEREAFTER...STORMS IN THE TEXAS PANHANDLE AND INTO WESTERN
OKLAHOMA SHOULD CONTINUE TO MAKE A RUN EASTWARD DURING THE
AFTERNOON HOURS. THE SEVERE POTENTIAL OF THESE STORMS IS SOMEWHAT
IN QUESTION...EXCEPT FOR PERHAPS OVER SOUTHEAST OKLAHOMA...WHERE
THE GREATEST INSTABILITY WILL REMAIN...AND SHORT RANGE MODELS
INDICATE MORE VIGOROUS CONVECTION. WHAT IS NOT IN QUESTION IS THAT
INCREASING WIND FIELDS THIS AFTERNOON AND EVENING WILL BE MORE
THAN SUPPORTIVE OF SEVERE WEATHER AND ISOLATED TORNADO
POTENTIAL...GIVEN ADEQUATE INSTABILITY.
UPDATED PRODUCTS OUT SOON...WITH PRIMARILY SOME NEAR TERM TO
POPS/QPF/SKY COVER.
PREV DISCUSSION... /ISSUED 555 AM CDT SAT MAY 9 2015/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 12Z TAFS... INTERMITTENT SHOWERS ARE EXPECTED TO AFFECT
ALL TAF SITES THIS MORNING... WITH GENERALLY MVFR CEILINGS
PREVAILING. THUNDERSTORM CHANCES INCREASE DURING THE DAY TODAY... WITH
SEVERE STORMS AND HEAVY RAINFALL EXPECTED THIS AFTERNOON AND
OVERNIGHT.
PREV DISCUSSION... /ISSUED 336 AM CDT SAT MAY 9 2015/
DISCUSSION...
IMPRESSIVE MID-LEVEL HEIGHT FALLS AHEAD OF THE STRONG UPPER LOW
HAS RESULTED IN CONVECTION EARLY THIS MORNING ALONG THE DRYLINE
THAT IS CURRENTLY ACROSS FAR ERN NM. SHORT RANGE MODELS IN
GENERAL AGREEMENT THAT THIS ACTIVITY WILL SPREAD INTO ERN OK/WRN AR
DURING THE AFTERNOON AS THE DRYLINE SURGES A BIT FARTHER E.
WEAKENING MORNING MCS AND RESIDUAL CLOUDS WILL LIKELY HAMPER
AFTERNOON INSTABILITY...ALTHOUGH STRENGTHENING SWLY MID-LEVEL
WINDS...BACKED LOW-LEVEL FLOW AND AT LEAST MODEST INSTABILITY
SHOULD SUPPORT SOME SEVERE WEATHER THREAT. ADDITIONAL STORMS MAY
DEVELOP BY LATE AFTERNOON ALONG THE DRYLINE NEAR THE TX
PANHANDLE/WRN OK LINE...WITH THE BULK OF THE STORMS LIFTING NE INTO
NW OK AND KS. IT'S NOT OUT OF THE QUESTION THAT ONE OF THESE STORMS
COULD IMPACT AREAS NORTHWEST OF I-44...AND WE'LL KEEP A VERY CLOSE
EYE ON THIS POSSIBILITY.
OF MORE CONCERN...HOWEVER...WILL BE THE CONTINUATION OF HEAVY
RAINFALL AND ADDITIONAL FLASH FLOODING. 3-DAY MESONET RAINFALL
TOTALS ARE QUITE IMPRESSIVE...WITH WIDESPREAD 3 TO 5 INCHES OF RAIN
TO THE SOUTH OF INTERSTATE 44...WITH A NARROW BAND OF 6-8 INCHES OF
RAIN FROM OKFUSKEE COUNTY INTO SRN OKMULGEE COUNTY (MUCH OF WHICH
FELL OVER THE PAST 24 HOURS).
INDICATIONS ARE THAT ANOTHER ROUND OF STORMS WILL DEVELOP NEAR THE
DRYLINE ACROSS WEST-CENTRAL TX DURING THE EVENING HOURS ON
SATURDAY...WITH THE ACTIVITY MOVING NE INTO PARTS OF SE OK LATER
SATURDAY NIGHT AND EVENTUALLY INTO MOST OF ERN OK AND NW AR BY
SUNDAY MORNING. EVEN MORE STORMS ARE POSSIBLE SUNDAY EVENING AND
SUNDAY NIGHT AS THE PACIFIC COLD FRONT EVENTUALLY CATCHES UP TO THE
DRYLINE AND PUSHES SE ACROSS THE FORECAST AREA. FORECAST INSTABILITY
AND WIND SHEAR PROFILES ARE SUPPORTIVE OF SEVERE STORMS...AND THE
FLOODING THREAT WILL PERSIST UNTIL STORMS BEGIN TO EXIT THE AREA BY
MONDAY MORNING.
WE SHOULD GET A BREAK FROM THE PRECIPITATION MONDAY INTO
TUESDAY...ALTHOUGH RAIN CHANCES RAMP UP AGAIN BY MID TO LATE NEXT
WEEK AS MOIST SWLY UPPER FLOW RETURNS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...22Hazardous weather outlook, May 9, 12:38 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1238 PM CDT SAT MAY 9 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1238 PM CDT SAT MAY 9 2015
...FLASH FLOODING AND SEVERE WEATHER THREATS CONTINUE THROUGH TOMORROW...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.
HEAVY RAIN AND FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
HEAVY RAIN...FLASH FLOOD...AND SEVERE WEATHER POTENTIAL WILL EXIST
AGAIN TODAY AND TONIGHT...WITH MULTIPLE ROUNDS OF THUNDERSTORMS
EXPECTED TO AFFECT PORTIONS OF EASTERN OKLAHOMA AND WESTERN
ARKANSAS.
STRONG TO SEVERE THUNDERSTORMS ARE ONGOING EARLY THIS AFTERNOON
ACROSS PARTS OF SOUTHEAST OKLAHOMA AND ADJACENT PORTIONS OF NORTH
TEXAS. THE GREATEST CONCERN WITH THESE STORMS IS THE SIGNIFICANT
FLASH FLOOD POTENTIAL DUE TO ALREADY SATURATED ANTECEDENT
CONDITIONS. IN ADDITION...LOCALLY HIGH INSTABILITY AND DEEP LAYER
SHEAR WILL SUPPORT A LARGE HAIL AND DAMAGING WIND THREAT THROUGH MID
AFTERNOON AS THESE STORMS PUSH THROUGH FAR SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS.
ADDITIONAL STORMS ARE ONGOING ACROSS THE WESTERN HALF OF
OKLAHOMA...AND SHOULD CONTINUE TO MOVE TOWARD EASTERN OKLAHOMA BY
MID TO LATE AFTERNOON. THIS IS IN ADDITION TO STORMS THAT ARE
DEVELOPING THROUGH THE AFTERNOON IN PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. THE OVERALL SEVERE POTENTIAL WITH THESE STORMS
IS SOMEWHAT IN QUESTION...WITH EXISTING CLOUD COVER AND OVERALL
THUNDERSTORM COVERAGE SERVING TO KEEP INSTABILITY LOW...ESPECIALLY
ALONG AND NORTH OF INTERSTATE 40...POSSIBLY OFFSETTING THE
INCREASING WIND FIELDS THIS AFTERNOON. THE EXCEPTION TO THIS COULD
AGAIN BE SOUTHEAST OKLAHOMA...WHERE THE GREATEST RISK OF HIGH IMPACT
SEVERE WEATHER WILL EXIST...INCLUDING THE POTENTIAL FOR ISOLATED
TORNADOES AND BASEBALL SIZE HAIL.
ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP LATE THIS
EVENING NEAR THE DRYLINE ACROSS WESTERN OKLAHOMA AND INTO CENTRAL
TEXAS. THESE THUNDERSTORMS COULD AFFECT MAINLY PARTS OF EASTERN
OKLAHOMA AFTER MIDNIGHT TONIGHT...WITH PRIMARILY A HEAVY RAIN AND
FLASH FLOOD THREAT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
MORE WIDESPREAD SEVERE THUNDERSTORMS AND ADDITIONAL FLASH FLOODING
WILL BE LIKELY SUNDAY AND INTO SUNDAY NIGHT...AS THE UPPER LOW
EJECTS INTO THE PLAINS AND A COLD FRONT FINALLY PUSHES THROUGH THE
REGION. SUBSTANTIAL FLOODING LOOKS PROBABLE WITH WIDESPREAD
RAINFALL AMOUNTS IN THE 2 TO 4 INCH RANGE EXPECTED...ON TOP OF THE
ALREADY SATURATED SOILS. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY SEVERE WEATHER THREATS. THE THUNDERSTORMS AND RAIN WILL
TAPER OFF FROM NORTHWEST TO SOUTHEAST INTO EARLY MONDAY MORNING AS
DRY AIR MOVES IN BEHIND THE FRONT.
THUNDERSTORM POTENTIAL WILL INCREASE ONCE AGAIN TOWARD THE MIDDLE
OF NEXT WEEK AS SOUTHERLY WINDS TRANSPORT MOISTURE BACK INTO THE
REGION. SEVERE WEATHER POTENTIAL WILL BE LOW NEXT WEEK AS THE FLOW
ALOFT WEAKENS OVER OUR REGION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 9, 11:48 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1148 AM CDT SAT MAY 9 2015
OKZ049-053-091730-
CHOCTAW OK-PUSHMATAHA OK-
1148 AM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL CHOCTAW AND SOUTHERN PUSHMATAHA
AT 1148 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
SOPER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HUGO...GAY...GOODLAND...UNGER...
SOPER...MESSER...KENT...SPEER...APPLE...DELA AND RATTAN.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3402 9584 3431 9549 3414 9531 3390 9563
3390 9567 3388 9569
TIME...MOT...LOC 1648Z 229DEG 25KT 3401 9569Special weather statement, May 9, 12:54 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT SAT MAY 9 2015
OKZ049-053-070-072-074>076-091845-
CHOCTAW OK-HASKELL OK-LATIMER OK-LE FLORE OK-MUSKOGEE OK-PUSHMATAHA
OK-SEQUOYAH OK-
1254 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW...HASKELL...WESTERN LE FLORE...EASTERN
PUSHMATAHA AND LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND SOUTHWESTERN SEQUOYAH
AT 1254 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRIARTOWN TO 5 MILES NORTHEAST OF SWINK...MOVING
NORTHEAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3390 9537 3544 9534 3555 9475 3450 9463
3450 9504 3424 9504 3423 9514 3398 9515
TIME...MOT...LOC 1754Z 240DEG 36KT 3532 9522 3406 9510Special weather statement, May 9, 1:20 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
120 PM CDT SAT MAY 9 2015
OKZ070-072-074>076-091900-
HASKELL OK-LATIMER OK-LE FLORE OK-MUSKOGEE OK-SEQUOYAH OK-
120 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...LE FLORE AND EASTERN LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND SEQUOYAH
AT 120 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WEBBERS FALLS TO 4 MILES NORTHWEST OF FANSHAWE TO 2
MILES NORTHEAST OF YANUSH...MOVING EAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...COTTONWOOD...
MCCURTAIN...STIGLER...LEQUIRE...KEOTA...KANIMA...TAMAHA...SALLISAW...
GANS...MULDROW...ROLAND...MC KEY...VIAN...GORE...BRUSHY...MARBLE
CITY...BOX...YANUSH...BENGAL...PANOLA...RED OAK...POTEAU...
WHITESBORO...TALIHINA...HODGEN...SUMMERFIELD...HEAVENER...FANSHAWE...
HOWE...WISTER...SHADY POINT...CAMERON...MILTON...PANAMA...BOKOSHE...
ROCK ISLAND...SPIRO...POCOLA...SCULLYVILLE...BRADEN...COWLINGTON...
WEBBERS FALLS...JENSON...TALIMENA STATE PARK...LAKE TENKILLER STATE
PARK...BRUSHY LAKE STATE PARK...LAKE WISTER STATE PARK AND HEAVENER
RUNESTONE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3512 9518 3556 9528 3564 9499 3564 9457
3518 9443 3508 9444 3468 9460 3468 9536
TIME...MOT...LOC 1820Z 252DEG 27KT 3552 9511 3500 9495
3474 9527The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:08 PM CDT | Tornado Warning | TSA | Okfuskee | 37 min |
| May 8, 7:15 PM CDT | Special Weather Statement | TSA | Osage | 30 min |
| May 8, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 40 min |
| May 8, 7:36 PM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| May 8, 7:40 PM CDT | Tornado Warning | TSA | Okfuskee | 35 min |
| May 8, 8:10 PM CDT | Flash Flood Warning | TSA | Okfuskee | 4 hr |
| May 8, 8:13 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 47 min |
| May 8, 8:20 PM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| May 8, 8:29 PM CDT | Tornado Warning | TSA | Okfuskee | 31 min |
| May 8, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 35 min |
| May 8, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 32 min |
| May 8, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 50 min |
| May 8, 9:15 PM CDT | Tornado Warning | TSA | Okfuskee | 30 min |
| May 8, 9:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 45 min |
| May 8, 9:31 PM CDT | Flash Flood Warning | TSA | Okmulgee | 4 hr |
| May 8, 9:34 PM CDT | Areal Flood Advisory | TSA | Tulsa | 4 hr |
| May 8, 9:50 PM CDT | Special Weather Statement | TSA | Okmulgee | 25 min |
| May 8, 9:57 PM CDT | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 4 hr |
| May 8, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg | 45 min |
| May 8, 10:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 64 min |
| May 8, 10:18 PM CDT | Flash Flood Warning | TSA | Tulsa, Wagoner | 4 hr |
| May 8, 10:39 PM CDT | Special Weather Statement | TSA | Creek, McIntosh, Nowata, Okfuskee, Okmulgee, Osage and 4 more | 51 min |
| May 8, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Sequoyah | 29 min |
| May 8, 10:55 PM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more | 2 hr |
| May 8, 10:59 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
| May 8, 11:17 PM CDT | Special Weather Statement | TSA | Haskell, Muskogee, Sequoyah | 58 min |
| May 8, 11:57 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Osage, Pawnee | 63 min |
| May 9, 12:00 AM CDT | Areal Flood Warning | TSA | Okfuskee | 8 hr |
| May 9, 12:11 AM CDT | Special Weather Statement | TSA | Choctaw | 49 min |
| May 9, 12:54 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Ottawa | 2 hr |
| May 9, 1:04 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Nowata, Okfuskee, Okmulgee, Rogers and 3 more | 56 min |
| May 9, 1:33 AM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Rogers and 2 more | 117 min |
| May 9, 1:36 AM CDT | Areal Flood Warning | TSA | Okmulgee | 8 hr |
| May 9, 2:30 AM CDT | Flash Flood Warning | TSA | Tulsa, Wagoner | 6 hr |
| May 9, 2:34 AM CDT | Areal Flood Warning | TSA | Tulsa, Wagoner | 6 hr |
| May 9, 3:11 AM CDT | River Flood Warning | TSA | Creek | 19 hr |
| May 9, 8:12 AM CDT | Areal Flood Warning | TSA | Okfuskee | 6 hr |
| May 9, 9:12 AM CDT | Areal Flood Warning | TSA | Okmulgee | 6 hr |
| May 9, 10:01 AM CDT | River Flood Advisory | TSA | Pushmataha | 22 hr |
| May 9, 10:03 AM CDT | River Flood Advisory | TSA | Choctaw | 57 hr |
| May 9, 11:39 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| May 9, 11:48 AM CDT | Special Weather Statement | TSA | Choctaw | 42 min |
| May 9, 12:54 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Sequoyah | 51 min |
| May 9, 1:20 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Sequoyah | 40 min |
| May 9, 1:44 PM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| May 9, 3:01 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 119 min |
| May 9, 3:41 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 2 hr |
| May 9, 4:27 PM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 6 hr |
| May 9, 4:44 PM CDT | Flash Flood Warning | TSA | Latimer, McIntosh, Pittsburg | 6 hr |
| May 9, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 48 min |
| May 9, 5:42 PM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| May 9, 6:14 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| May 9, 6:28 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.